# SDR AALA202210195984

- Difficulty date: October 18, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,947 hours, 36,056 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR DIFFICULT TO CLOSE/OPEN IN FLIGHT. DOOR IS STICKING ON FLOOR PLATE. MAINTENANCE TIGHTENED FORWARD LAVATORY DOOR SILL PLATE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
